# SDR SWAA2022020968244

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 3 FLAP CANOE FAIRING 542BB FWD LIP IS CRACKED. / REPAIRED PER E/A 1-757-14866 PART 1; E/A 1-757-14866 PART 2; AND E/A 1-A57-6168.
